# SDR GTIA000123

- Difficulty date: March 5, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 861 - EMERGENCY ISLE LIGHTING LOOSE FROM FLOOR, ONE LIGHT MISSING.  RE-INSTALLED TRACK AND REPLACED MISSING LENSE.  (X)
